Alert archive / Florida / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 24, NWS Melbourne, FL

June 4, 2006Brevard County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jun 4, 2006, 4:10 PM EDT for Brevard County, Florida. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 4, 2006, 4:10 PM EDT (20:10 UTC)
Expired
Jun 4, 2006, 5:00 PM EDT
In force
50 min
Issued by
NWS Melbourne, FL
Area
Counties, with a storm outline in the text

County Brevard County, FL

The radar

The Melbourne radar (KMLB), 22 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 4, 4:18 PM EDTHAIL 1Barefoot Bay, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.2 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2006-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1816 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2006-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1816 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
605 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
34 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KMLB 042011
SVRMLB
FLC009-042100-
/O.NEW.KMLB.SV.W.0024.060604T2010Z-060604T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
410 PM EDT SUN JUN 4 2006

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BREVARD COUNTY IN FLORIDA
  THIS INCLUDES THE CITIES OF...MELBOURNE...MALABAR...SATELLITE
  BEACH...INDIALANTIC...GRANT...BAREFOOT BAY

* UNTIL 500 PM EDT

* AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  MICCO...OR ABOUT NEAR ROSELAND...AND MOVING NORTH AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO   
  FLORIDANA BEACH...VALKARIA AND MELBOURNE BEACH.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MILES AN
HOUR AND OR LARGE DESTRUCTIVE HAIL. FREQUENT TO EXCESSIVE LIGHTNING
AND VERY HEAVY RAIN WILL ALSO BE POSSIBLE. IF THE STORM APPROACHES
YOU...SEEK SHELTER IN AN ENCLOSED BUILDING ON THE LOWEST FLOOR. KEEP
AWAY FROM WINDOWS.

LAT...LON 2781 8057 2779 8035 2821 8030 2821 8071

$$


52
3 follow-up statements
000 
WWUS52 KMLB 042024
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
421 PM EDT SUN JUN 4 2006

FLC009-042100-
/O.CON.KMLB.SV.W.0024.000000T0000Z-060604T2100Z/
BREVARD FL-
421 PM EDT SUN JUN 4 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN BREVARD COUNTY...

AT 420 PM EDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING 
HAIL THE SIZE OF A QUARTER IN BAREFOOT BAY. THE SEVERE STORM WAS 
MOVING NORTH NEAR 15 MPH. PERSONS SHOULD TAKE COVER FROM THE SEVERE 
STORM IMMEDIATELY

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
GRANT...FLORIDANA BEACH...VALKARIA...MALABAR...PALM BAY...
MELBOURNE BEACH...MELBOURNE... AND INDIAN HARBOUR BEACH. 

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 2781 8057 2779 8035 2821 8030 2821 8071

$$

52
000 
WWUS52 KMLB 042044
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
440 PM EDT SUN JUN 4 2006

FLC009-042100-
/O.CON.KMLB.SV.W.0024.000000T0000Z-060604T2100Z/
BREVARD FL-
440 PM EDT SUN JUN 4 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN BREVARD COUNTY...

AT 440 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING 
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THE 
STORMS COVERED MUCH OF SOUTH BREVARD COUNTY...INCLUDING AREAS FROM 
FLORIDANA BEACH AND VALKARIA TO PALM BAY. THE STORMS WERE MOVING 
NORTH AT 10 TO 15 MPH.  

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SPESSARD HOLLAND PARK...MELBOURNE BEACH...MELBOURNE SHORES..INDIAN
HARBOUR BEACH... AND MALABAR.

IN ADDITION TO LARGE HAIL...DAMAGING WINDS AND TORRENTIAL 
DOWNPOURS...FREQUENT TO EXCESSIVE CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THE STORMS. MOVE INDOORS IMMEDIATELY LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

LAT...LON 2781 8057 2779 8035 2821 8030 2821 8071

$$


52
000 
WWUS52 KMLB 042101
SVSMLB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
500 PM EDT SUN JUN 4 2006

FLC009-042109-
/O.EXP.KMLB.SV.W.0024.000000T0000Z-060604T2100Z/
BREVARD FL-
500 PM EDT SUN JUN 4 2006

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BREVARD COUNTY
EXPIRED AT 500 PM EDT...

AT 500 PM EDT NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER CAPABLE OF PRODUCING DAMAGING WINDS OR LARGE HAIL. AS A
RESULT...THE WARNING HAS BEEN ALLOWED TO EXPIRE.

HOWEVER...RADAR INDICATED THAT FREQUENT LIGHTNING...HEAVY RAIN AND 
GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. STAY TUNED TO 
NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST SEVERE 
WEATHER INFORMATION.

LAT...LON 2781 8057 2779 8035 2821 8030 2821 8071

$$

52

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 2:00 PM EDT, 2 hours 10 minutes earlier.

Area forecast discussion, Jun 4, 2:00 PM EDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
200 PM EDT SUN JUN 4 2006

.DISCUSSION...

...A FEW STRONG STORMS POSSIBLE DURING THE LATE AFTERNOON AND EARLY
EVENING...

CURRENTLY...TWO MAIN AREAS OF CONVECTION DEVELOPING EARLY THIS
AFTERNOON ACROSS NORTHERN FORECAST AREA FROM LAKE/SEMINOLE/VOLUSIA
COUNTIES AND ALSO ACROSS FAR SRN SECTIONS AROUND LAKE OKEECHOBEE.
WESTERLY STEERING FLOW IS BRING ACTIVITY EASTWARD AROUND 15 MPH.
STILL LOOKING FOR SOME LATE AFTERNOON STRONG TO PULSE SEVERE STORMS
WITH POSSIBILITY FOR SMALL HAIL AND DOWNBURST WINDS. PRIMED AREA FOR
LATE AFTERNOON CONVECTION LOOKS TO CENTRAL CWA WHERE THUNDERSTORM
OUTFLOW BOUNDARIES AND THE SLOW MOVING EAST COAST SEA BREEZE SHOULD
GENERATE ADDITIONAL STORMS DURING THE LATE AFTERNOON IN AREA WHERE
SFC HEATING AND RESULTANT CAPE IS MAXIMIZED.

FOR THE OVERNIGHT...EXPECT MOST EVENING STORMS ACROSS THE ERN HALF
OF THE CWA...AND THEN MOVING OFF THE EAST COAST BY THE LATE EVENING
HOURS. SKIES WILL BECOME PTLY CLDY WITH LOWS AROUND 70 DEGS.

MON-WED...
AXIS OF UPPER TOUGH WILL PASS OVER THE REGION ON MON TO BE PRECEDED
BY PASSAGE OF FRONTAL TROUGH. PRESENCE OF TROUGH AND LINGERING
MOISTURE WILL PRODUCE MAINLY ISOLATED SHOWERS AND THUNDER WITH
FAVORED EAST COAST LOCATIONS DUE TO STEERING WINDS AND SEA BREEZE
INTERACTION. TREND WILL BE FOR INCREASINGLY DRIER AIRMASS LATER IN
THE DAY AS WINDS VEER TO NLY COMPONENT ALOFT.

PATTERN OVER THE CONUS WILL UNDERGO CONTINUED AMPLIFICATION WITH
CUTOFF LOW EVOLVING FROM DEEP TROUGH OVER THE ATLC SEABOARD TUE/WED.
NAM/GFS MORE BULLISH ON SOUTHWARD PROGRESSION OF FEATURE IN LATEST
RUNS AND NW FLOW WL LIKELY ENVELOPE THE STATE IN A DRY SECTOR EARLY
IN THE WEEK AND THROUGH WED. ONLY MENTIONABLE PRECIP WILL DEVELOP
OVER THE MARINE AREA.

THU-SUN...
CONTINUATION OF AMPLIFIED PATN OVER THE STATES WITH MEAN TROUGH
EXTENDING FROM THE EASTERN SEA BOARD TO THE GULF. HIGHER MOISTURE
INITIALLY SOUTH OF THE STATE IS SHOWING A RETURN BACK TO THE AREA
FROM THU ONWARD. WEAK PRESSURE PATTERN WL LEND ITSELF TO A SEA
BREEZE REGIME WITH SUITABLE MOISTURE TO ALLOW FOR STEADILY
INCREASING RAIN COVERAGE LATE IN THE WEEK. WILL CONSERVATIVELY TREND
POPS HIGHER TOWARD THE WEEKEND...BUT WOULD PREFER A BETTER SIGNAL
FOR CLIMO (SCT COVERAGE) THAN WHAT IS PRESENTLY ADVERTISED.

&&

.MARINE...SCATTERED STRONG STORMS WILL MOVE ACROSS THE INTRACOASTAL
AND NEARSHORE ATLANTIC WATERS LATER THIS EVENING. WIND WAVES OF 1 TO
3 FT WILL PREVAIL THROUGH THE FORESEEABLE FUTURE. HIGHER WINDS AND
SEAS NEAR STORMS OVER THE MARINE AREA. HIGHEST WINDS WL BE NEAR THE
COAST DURING AFTERNOON SEA BREEZE ACTIVITY.

&&

.AVIATION...SCATTERED AFTERNOON/EARLY EVENING TSTMS EXPECTED TO
CONTINUE WITH STRONGEST ACTIVITY LIKELY IN KMLB-KFPR CORRIDOR WITH
ADDITIONAL TSTM DEVELOPMENT LATER THIS AFTERNOON. EXPECT CONDS TO
BECOME VFR 03-05Z WITH SOME MVFR FOG POSSIBLE LATE TONIGHT AT AREA
TERMINALS.

&&

.FIRE WEATHER...DRIER AIRMASS EARLY THIS WEEK WILL PRODUCE AFTERNOON
RH VALUES IN THE MID-UPR 30S FOR A 1 TO 3 HOUR PERIOD IN THE
AFTERNOON ON TUE AND WED...ESPECIALLY FROM THE ORLANDO AREA NORTH TO
LAKE AND VOLUSIA COUNTIES. NO RED FLAG CONDITIONS ARE ANTICIPATED AT
THIS TIME AND LIGHTNING INDUCED STARTS WILL BE THE MAIN CONCERN THIS
AFTERNOON AND AGAIN ON MONDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  69  90  67  88 /  20  30  10  10
MCO  70  93  69  92 /  20  20  10  10
MLB  70  89  69  89 /  20  20  10  10
VRB  71  89  67  89 /  20  20  10  10

&&

.MLB WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...VOLKMER
LONG TERM....PENDERGRAST
Hazardous weather outlook, Jun 4, 11:04 AM EDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1104 AM EDT SUN JUN 4 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
042000-
COASTAL VOLUSIA-COCOA BEACH TO JUPITER INLET 20 NM TO 60 NM OFFSHORE-
COCOA BEACH TO JUPITER INLET OUT TO 20 NM-
FLAGLER BEACH TO COCOA BEACH 20 NM TO 60 NM OFFSHORE-
FLAGLER BEACH TO COCOA BEACH OUT TO 20 NM-INDIAN RIVER-
INLAND VOLUSIA-MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-
ORANGE-OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE-
1104 AM EDT SUN JUN 4 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT

...THUNDERSTORM IMPACT...

WEST TO SOUTHWEST FLOW AHEAD OF A FRONTAL BOUNDARY ACROSS THE
NORTHERN PENINSULA WILL ALLOW SCATTERED SHOWERS AND STORMS TO
DEVELOP ACROSS THE WESTERN SIDE OF THE FLORIDA PENINSULA ALONG
THE WEST COAST SEA BREEZE AND MOVE TOWARD EAST CENTRAL FLORIDA
THROUGH EARLY AFTERNOON.

BY MID AFTERNOON...THE EAST COAST SEA BREEZE WILL ALSO DEVELOP
ALONG THE EAST COAST AND PUSH SLOWLY INLAND WEST OF INTERSTATE
95 BY LATE AFTERNOON. SCATTERED THUNDERSTORMS ARE EXPECTED TO
DEVELOP NEAR THE BOUNDARY SOME OF WHICH MAY BECOME STRONG.
SOUTHWEST WINDS ALOFT WILL STEER ANY RESULTING STORMS BACK TO
THE COAST THROUGH EARLY EVENING.

THUNDERSTORMS THIS AFTERNOON WILL BE CAPABLE OF PRODUCING FREQUENT
LIGHTNING AND VERY HEAVY RAIN. COOLING MID LEVEL TEMPERATURES MAY
ALLOW FOR SOME SMALL HAIL WITH THE STRONGEST STORMS. GUSTY DOWNBURST
WINDS TO 40 TO 45 MPH MAY ALSO OCCUR. IF THUNDER IS HEARD...HEAD
INDOORS.

...MARINE THUNDERSTORM GUST IMPACT...
BOATERS MUST REMAIN ALERT FOR STORMS MOVING OFFSHORE THIS
AFTERNOON AND EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING
WIND GUSTS GREATER THAN 35 KNOTS AS WELL AS FREQUENT LIGHTNING
STRIKES.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
ISOLATED TO SCATTERED LIGHTNING STORMS WILL CONTINUE INTO
MONDAY...BRINGING WITH THEM THE THREAT OF DEADLY CLOUD TO GROUND
LIGHTNING. STORM ACTIVITY IS EXPECTED TO DIMINISH AFTER MONDAY...
BUT RESIDENTS MUST REMEMBER THAT EVEN ISOLATED LIGHTNING STORMS
POSE A THREAT TO PERSONAL SAFETY. ALL LIGHTNING STORMS ARE
POTENTIAL KILLERS.

DRY WARM WEATHER IS EXPECTED ACROSS MOST OF THE PENINSULA AFTER
MONDAY. THE DRY CONDITIONS MAY POSE A WILDFIRE HAZARD THROUGH MID
WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

MRV

In the hours before

Local storm report, Jun 4, 3:08 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
308 PM EDT SUN JUN 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     HAIL             FORT PIERCE             27.44N 80.32W
06/04/2006  E1.00 INCH       ST. LUCIE          FL   LAW ENFORCEMENT

            HAIL UP TO ONE INCH AT THREE LOCATIONS IN FORT PIERCE.

&&

DLJ
Special weather statement, Jun 4, 3:28 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
328 PM EDT SUN JUN 4 2006

FLZ054-042000-
INDIAN RIVER-
328 PM EDT SUN JUN 4 2006

...STRONG STORM CAPABLE OF PRODUCING SMALL HAIL OVER SOUTHEASTERN
INDIAN RIVER COUNTY...

AT 325 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING SMALL HAIL AND FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES OVER VERO BEACH HIGHLANDS...MOVING EAST AT 5 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE SMALL HAIL
INCLUDE SOUTH BEACH...VERO BEACH AND THE INTRACOASTAL WATERWAY
BETWEEN SEBASTIAN AND VERO BEACH.

RW
Local storm report, Jun 4, 3:43 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
343 PM EDT SUN JUN 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     HAIL             FORT PIERCE             27.44N 80.32W
06/04/2006  E0.50 INCH       ST. LUCIE          FL   LAW ENFORCEMENT

            REPORTED IN NORTH PART OF TOWN.

&&

DLJ
Special weather statement, Jun 4, 3:49 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
349 PM EDT SUN JUN 4 2006

FLZ045-042030-
ORANGE-
349 PM EDT SUN JUN 4 2006

...STRONG STORM CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL CENTRAL ORANGE COUNTY...

AT 349 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER BUENA
VENTURA LAKES...MOVING NORTHEAST AT 10 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE THE ORLANDO INTERNATIONAL AIRPORT...PINE
CASTLE AND BELLE ISLE.

IF THE STORM STRENGTHENS FURTHER...A WARNING WILL BE ISSUED.

52
Local storm report, Jun 4, 4:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
407 PM EDT SUN JUN 04 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             VERO BEACH              27.65N 80.39W
06/04/2006  E0.75 INCH       INDIAN RIVER       FL   AMATEUR RADIO

            DIME-SIZED HAIL.

0355 PM     HAIL             VERO BEACH              27.65N 80.39W
06/04/2006  E0.50 INCH       INDIAN RIVER       FL   PUBLIC

&&

DLJ
Special weather statement, Jun 4, 4:09 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
409 PM EDT SUN JUN 4 2006

FLZ047-053-042100-
OSCEOLA-SOUTHERN BREVARD COUNTY-
409 PM EDT SUN JUN 4 2006

...STRONG STORMS CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL
HAIL SOUTHERN BREVARD COUNTY...NORTHEASTERN OSCEOLA COUNTY...

AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT STRONG STORMS CAPABLE OF PRODUCING STRONG WINDS...SMALL HAIL
AND FREQUENT LIGHTNING WERE DEVELOPING OVER NORTHEAST OSCEOLA AND
SOUTHWEST BREVARD COUNTIES AND MOVING EAST AT 5 TO 10 MPH. THESE
STORMS WILL BE THE RESULT OF THE EAST COAST SEA BREEZE COLLIDING
WITH OUTFLOW BOUNDARIES FROM STORMS TO THE SOUTH

IF ANY OF THESE STORMS STRENGTHEN FURTHER...WARNINGS WILL BE ISSUED.

RW

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 2:56 PM EDTSevere Thunderstorm WarningMLBSaint Lucie34 min
Jun 4, 2:57 PM EDTSpecial Marine WarningMLB63 min
Jun 4, 3:37 PM EDTSpecial Marine WarningMLB53 min
Jun 4, 3:37 PM EDTSevere Thunderstorm WarningMLBIndian River23 min
Jun 4, 4:05 PM EDTSpecial Marine WarningMLB55 min
Jun 4, 7:00 PM EDTSpecial Marine WarningMLB60 min
Jun 4, 7:25 PM EDTSevere Thunderstorm WarningMLBSaint Lucie50 min

Nearby

Severe Thunderstorm Warnings in Florida, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.